Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2017, Vol. 26 Issue (3): 030202    DOI: 10.1088/1674-1056/26/3/030202
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Residual symmetry, interaction solutions, and conservation laws of the (2+1)-dimensional dispersive long-wave system
Ya-rong Xia(夏亚荣)1,2, Xiang-peng Xin(辛祥鹏)3, Shun-Li Zhang(张顺利)1
1 Center for Nonlinear Studies, School of Mathematics, Northwest University, Xi'an 710069, China;
2 School of Information and Engineering, Xi'an University, Xi'an 710065, China;
3 School of Mathematical Sciences, Liaocheng University, Liaocheng 252059, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: